CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Upwind compact finite difference scheme for time-accurate solution of the incompressible Navier-Stokes equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2010, 卷号: 215, 期号: 9, 页码: 3201-3213
Authors:  Shah, Abdullah;  Yuan, Li;  Khan, Aftab
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Incompressible Navier-Stokes equation  Artificial compressibility method  Upwind compact finite difference  Flux-difference splitting  Dual-time stepping  Kovasznay flow problem  Oscillating plate  Taylor's decaying vortices  Doubly periodic shear layer  
Symmetry Groups and Exact Solutions of New (4+1)-Dimensional Fokas Equation 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2009, 卷号: 51, 期号: 5, 页码: 876-880
Authors:  Yang Zheng-Zheng;  Yan Zhen-Ya
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
Fokas equation  point symmetry  potential symmetry  solitary wave solution  reduced form  
Numerical solutions of a class of nonlinear evolution equations with nonlinear term of any order 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 3, 页码: 579-584
Authors:  Hong-Li, A. N.;  Yong, Cheng
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Adomian decomposition method  nonlinear evolution equations  Jacobi elliptic function  numerical solution  
The extension of the Jacobi elliptic function rational expansion method 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2007, 卷号: 12, 期号: 5, 页码: 702-713
Authors:  Yu, Yaxuan;  Wang, Qi;  Zhang, Hongqing
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Jacobi elliptic functions  Nonlinear evolution equations  Travelling wave solution  Jacobi elliptic function rational expansion method  
Similarity transformations and exact solutions for a family of higher-dimensional generalized Boussinesq equations 期刊论文
PHYSICS LETTERS A, 2007, 卷号: 361, 期号: 3, 页码: 223-230
Authors:  Yan, Zhenya
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
higher-dimensional generalized Boussinesq equation  similarity reductions  solitary wave-like solution  doubly-periodic wave-like solution  
Generalized algebraic method and new exact traveling wave solutions for (2+1)-dimensional dispersive long wave equation 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 181, 期号: 1, 页码: 247-255
Authors:  Wang, Qi;  Chen, Yong;  Zhang, Hongqing
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
symbolic computation  (2+1)-dimensional dispersive long wave equation  Weierstrass and Jacobi elliptic functions  soliton solution  periodic solution  
Numerical doubly periodic solution of the KdV equation with the initial condition via the decomposition method 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2005, 卷号: 168, 期号: 2, 页码: 1065-1078
Authors:  Yan, ZY
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
KdV equation  the decomposition method  numerical solution  doubly periodic solution  error analysis  
New Weierstrass semi-rational expansion method to doubly periodic solutions of soliton equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 3, 页码: 391-396
Authors:  Yan, ZY
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
soliton equations  Weierstrass elliptic function  doubly periodic solution  symbolic computation  
A series of new exact solutions to the (2+1)-dimensional Broer-Kau-Kupershmidt equation 期刊论文
ACTA PHYSICA SINICA, 2005, 卷号: 54, 期号: 3, 页码: 1002-1008
Authors:  Zhi, HY;  Wang, Q;  Zhang, HQ
Favorite  |  View/Download:63/0  |  Submit date:2018/07/30
algebraic method  (2+1)-dimensional Broer-Kau-Kupershmidt equation  exact solution  wave solution  
The new constructive algorithm and symbolic computation applied to exact solutions of nonlinear wave equations 期刊论文
PHYSICS LETTERS A, 2004, 卷号: 331, 期号: 3-4, 页码: 193-200
Authors:  Yan, ZY
Favorite  |  View/Download:27/0  |  Submit date:2018/07/30
Sine-Gordon equation  nonlinear wave equation  symbolic computation  doubly periodic solution  solitary wave solution